# SDR AWXA200500721

- Difficulty date: June 19, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 72,517 hours, 28,482 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: 7705401
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF BELOW 60 KNOTS REJECTED TAKEOFF FOR LT AOA PROBE EICAS MESSAGE.  MESSAGE EXTINGUISED AFTER ABOUT 10 SECONDS.  LT AOA WAS MEL'D.  MX REMOVED AND REPLACED LT AOA CURRENT SENSING RELAY K401 IAW BOEING 757 MM 30-32-00-5, OPS CHECKS WERE GOOD.  MEL WAS CLEARED.
